# SDR ASAA2019070829974

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,902 hours, 6,710 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START UPON MASTER CAUTION RECALL TEST, GOT A AMBER MASTER CAUTION LIGHT FOR FWD CAB ZONE TEMP WHICH CLEARED ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801. FOUND ZONE TRIM VALVE CONTROLLER 2 FAULT.
